# SDR GLBA2017063000670

- Difficulty date: June 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 47,571 hours, 49,060 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

THE PILOTS REPORTED THAT DURING TAKEOFF, THE F/O'S EFIS TUBES FLICKERED AND THEN THERE WAS A COMPLETE ELECTRICAL FAILURE, LOST BRAKES, STEERING AND ALL RADIO COMMUNICATIONS. EMERGENCY BRAKES WHERE USED TO STOP THE AIRCRAFT.  AFTER SHUTDOWN NUMEROUS AIRCRAFT SYSTEMS WARNINGS CONTINUED TO GO OFF.  MAINTENANCE FOUND TERMINALS ON WIRE W200-0458-12 SHORTED TO WIRE W200-0495-12.  REPOSITIONED WIRE TERMINAL IAW AIM 14.3.2. CONTINUITY CHECK TO WIRES OPEN.
